# SDR SWIA202158860

- Difficulty date: April 23, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR INTERCOSTAL DD-3     (C-CHECK - RO 6/19/21) / DETERMINED CORROSION EXFOLIATED MATERIAL BEYOND 50% OF MATERIAL THICKNESS. FOUND TO BE OUT OF LIMITS REF. CRJ200 SRM 52-00-00.  REMOVED INTERCOSTAL DD-3 REF. CRJ200 SRM 51-42-06, AND CRJ200 SRM 51-42-21. INSTALLED NEW INTERCOSTAL DD-3 REF. CRJ200 SRM 51-42-06 AND DWG 601R31702 REV. -N.  COMPLIED WITH 51-900-1003-SKY
